# SDR AALA202511189792

- Difficulty date: November 12, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,702 hours, 40,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320601
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  LOWER SILL AT LEVEL STR23L BTW FR66 AND FR68 AT AFT GALLEY AREA.L:5.998 INCH W=2.106 INCH D=0.023 INCH. MAINTENANCE REPLACED LOWER SILL AT LEVEL STR23L BTW FR66 AND FR68 AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801 AND DWG D53470150 AND DWG D53480505 .
